MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER
Model Number ZM-520PA
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomed reported that the previous day a patient had coded and they noticed data was not recorded.The data had about a 10-11min gap where it was blank.Waveforms were still displaying on the screen but not recorded.No known impact or consequence to the patient.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: attempt #1: 01/22/2021 emailed customer via microsoft outlook for patient information, relevant tests/labs and other relevant history: no reply was received.Attempt #2: 02/01/2021 emailed customer via microsoft outlook for patient information, relevant tests/labs, and other relevant history: no reply was received.Attempt #3: 02/08/2021 emailed customer via microsoft outlook for patient information, relevant tests/labs, and other relevant history: no reply was received.
 
Event or Problem Description
The biomed reported that the previous day a patient had coded and they noticed data was not recorded.The data had about a 10-11min gap where it was blank.Waveforms were still displaying on the screen but not recorded.No known impact or consequence to the patient.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that a patient coded the previous day while being monitored on a telemetry transmitter and found that there was a gap of about 10-11 minutes of recorded data.Waveforms were still displaying on the screen but not recording.No harm or injury was reported.Investigation summary: although we were informed that the patient monitoring was transferred from the transmitter to the bsm, the detailed date which had a data gap was not provided.The log files obtained from the cns were investigated.The logs of "cannot analyze," "signal loss," "electrode off," etc.Were output from around 4:18 pm on (b)(6), 2021, and it was noticed that the pacing mark was mis-detected by reviewing the interrupted waveform at 16:26:20.It seemed that the signal condition had not been good.The log at the time it was transferred to the bsm, which indicated the admitting operation at the bedside monitor (event id:34) was output at 16:37:25 on (b)(6), 2021.This admitting operation was conducted at the bedside monitor, and the data was saved only after the admitting operation above because the patient transfer at the cns was not conducted.The cause of the data gap was found to be caused by the customer not performing a patient transfer at the cns.This resulted in the data not being recorded until the patient was admitted on the bedside monitor.The root cause is related to user workflow and not a result of a device deficiency.There is no evidence of an nk device malfunction that may have contributed to the reported issue.A complaint history review of the customer's account does not reveal trends for similar complaints.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 b6 - b7 d10 attempt #1: (b)(6) 2021 emailed customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt #2: (b)(6) 2021 emailed customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt #3: (b)(6) 2021 emailed customer via microsoft outlook for all information in the ni list above: no reply was received.D10 concomitant medical device: the following devices were used in conjunction with the transmitter: bsm: model #: ni serial #: ni cns: model #: ni serial #: ni additional information: b4 date of this report d10 concomitant medical device g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that a patient coded the previous day while being monitored on a telemetry transmitter and found that there was a gap of about 10-11 minutes of recorded data.Waveforms were still displaying on the screen but not recording.There was no known impact or consequence to the patient.

Brand Name
ZM-520PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key11334566
Report Number8030229-2021-00083
Device Sequence Number7514944
Product Code DRT
UDI-Device Identifier04931921115077
UDI-Public4931921115077
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-520PA
Device Catalogue NumberZM-520PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM; CNS
Patient SexUnknown